# SDR UPS08M53298

- Difficulty date: August 22, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 80,415 hours, 12,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 2 SLAT LEADING EDGE DENT.  DENT SKIN REMOVED PER SRM 57-10-00 FIG 37 VIR 40 & CUT OUT PROTECTED PER SRM 51-21-01 VII R40.  HFEC INSP C/OUT PER NDTSPM R.13 06-10-01.001 FOUND NO CRACK ON TRIMMED OUT AREA.  REP FILLER & DOUBLER FABRICATED PER SRM 57-10-00 FIG 37 V1. R40.  ALL REPAIR PARTS REPROTECTED PER SRM 51-21-0 1 VII R40.  OK TO INSTALL REPAIR PARTS.
